Hi, I have been feeling ill for over six months with fatigue (e.g nearly falling asleep at the wheel driving or really falling asleep at the computer or anything sitting still for more than 30-40 minutes), generally feeling tired. Also have had pins in needles in hands/fingers at night. My family have reported my memory is bad. My GP has been monitoring my thyroid function over a couple of years and noticed that the Free T4 has been dropping every time I had been tested but TSH has been normal. Eventually three weeks ago the FT4 dropped to about 9 and she started me on 25ug Levothyroxine sodium. Since then it has gone up to about 12 (which seemed like quite a rapid change for such a small dose)- this is the highest it has been for years. However, since starting I have not felt that well, have not noticed any difference with tiredness but have felt a bit dizzy (felt like I was going to pass out). GP carried out more tests (pretty much everything you could tick in the boxes) and has noted that everything else normal but testosterone about 8 nmol/l (normal 9 or above) - I am a guy. GP's best guess is some kind of pituitary problem and has referred me to endocrinologist.
I am still taking the levothyroxine sodium. Have others felt strange when starting? I do not seem to be showing any symptoms of over dosing (e.g. heart rate is still reasonably slow at about 60), but I definitely do not "feel right". I am sure some of my fatigue symptoms are also due to low testosterone so I might not expect that to get better. Not sure what I am really asking for here - I guess just seeing if any others have been in the same place and if feeling strange (sorry to be vague!) is normal when starting even a small dose of levothyroxine sodium.